# SDR UALA2009042001151

- Difficulty date: April 18, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 65,695 hours, 18,975 cycles
- Engine: Pwa PW2037
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 3800035120
- Part serial: 186
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG SEC CONT STATUS MESSAGE ILLUMINATED ON DESCENT.  REPLACED STATOR VANE ACTUATOR.  OPS CHECKS OKAY.
